American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Christopher J. Brooks, Abraham Martín del Campo and Frank Sottile. Galois groups of Schubert problems of lines are at least alternating. Trans. Amer. Math. Soc. 367 (2015) 4183-4206.
Abstract, references, and article information   
View Article: PDF

[2] Atsushi Noma. Generic inner projections of projective varieties and an application to the positivity of double point divisors. Trans. Amer. Math. Soc. 366 (2014) 4603-4623.
Abstract, references, and article information   
View Article: PDF

[3] Chris Berg, Franco Saliola and Luis Serrano. Pieri operators on the affine nilCoxeter algebra. Trans. Amer. Math. Soc. 366 (2014) 531-546.
Abstract, references, and article information   
View Article: PDF

[4] Dave Anderson. Chern class formulas for $G_{2}$ Schubert loci. Trans. Amer. Math. Soc. 363 (2011) 6615-6646. MR 2833570.
Abstract, references, and article information   
View Article: PDF

[5] Victor Reiner, Alexander Woo and Alexander Yong. Presenting the cohomology of a Schubert variety. Trans. Amer. Math. Soc. 363 (2011) 521-543. MR 2719692.
Abstract, references, and article information   
View Article: PDF

[6] Atsushi Noma. Hypersurfaces cutting out a projective variety. Trans. Amer. Math. Soc. 362 (2010) 4481-4495. MR 2645037.
Abstract, references, and article information   
View Article: PDF

[7] Takeshi Ikeda and Hiroshi Naruse. Excited Young diagrams and equivariant Schubert calculus. Trans. Amer. Math. Soc. 361 (2009) 5193-5221. MR 2515809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1